# SDR IPXA2022042781515

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Frame
- Part number: SE105200124
- Condition: Gouged
- Location: Center Gear Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER LANDING RH FWD DOOR GOUGE AT FWD FRAME(PAN).REMOVED AND REPLACED GOUGED FRAME IAW SRM 51-31-01 AND 51-33-01 (MINOR).
